# SDR SIMA201812039002

- Difficulty date: November 29, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 33,677 hours, 28,912 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Condition: Inoperative
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING INSPECTION LIGHT INOP-C/A-REMOVED AND REPLACED LH WING INSPECTION LIGHT IAW AMM 33-44-02. OPC GOOD.
